Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$L^p $ estimates for maximal functions and Hilbert transforms along flat convex curves in ${\mathbf{R}}^2 $


Authors: Hasse Carlsson, Michael Christ, Antonio Cordoba, Javier Duoandikoetxea, Jose L. Rubio de Francia, James Vance, Stephen Wainger and David Weinberg
Journal: Bull. Amer. Math. Soc. 14 (1986), 263-267
MSC (1980): Primary 44A15
DOI: https://doi.org/10.1090/S0273-0979-1986-15433-9
MathSciNet review: 828823
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] M. Christ, Hilbert transforms along curves, II: a flat case, Duke Math. J. (to appear). MR 816390
  • [CNVWW] A. Cordoba, A. Nagel, J. Vance, S. Wainger, and D. Weinberg, L, Invent. Math. (to appear). MR 813582
  • [DRdF] J. Duoandikoetxea and J. L. Rubio de Francia (to appear).
  • [FS] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 284802
  • [NSW] A. Nagel, E. M. Stein, and S. Wainger, Differentiation in lacunary directions, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 1060-1062. MR 466470
  • [NVWW1] A. Nagel, J. Vance, S. Wainger, and D. Weinberg, Hilbert transforms for convex curves, Duke Math. J. 50 (1983), 735-744. MR 714828
  • [NVWW2] A. Nagel, J. Vance, S. Wainger, and D. Weinberg, Maximal functions for convex curves, Duke Math. J. (to appear). MR 808100
  • [NW] A. Nagel and S. Wainger, Hilbert transforms associated with plane curves, Trans. Amer. Math. Soc. 223 (1976), 235-252. MR 423010
  • [SW] E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), 1239-1295. MR 508453

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 44A15

Retrieve articles in all journals with MSC (1980): 44A15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15433-9

American Mathematical Society